Stay away from fad diets like the keto diet. Long term ketogenesis leads to very refractory tissue-level insulin resistance as your muscle try to save glucose for the brain as well was brain damage from unselective synaptic pruning. The second is generally reversible. The first might not be.
Early ketogenesis causes first exhaustion then euphoria. You trick your body into thinking that it is food-insecure, so the purpose of the euphoria is to give you energy to get food. Short term ketosis is beneficial for many reasons–improved insulin response, and, when combined with short term fasting or near fasting, protein cycling and autophagy that is likely to decrease atherosclerotic heat disease and cancer. Long term ketosis is quite harmful in many ways, though, including cognitive function. Many people experience the short term euphoria and think they’ve stumbled onto the cure for everything. Then they start feeling like crap and their brains go foggy, and they “fall off the wagon” (save themselves from a horrible long term diet) and then retroactively blame their crappy feeling on stopping the diet. They go back on, briefly get euphoria, rinse and repeat. The few people with enough stamina to ignore their body’s desperate signals that something is seriously wrong can damage themselves seriously. If you’ve noticed that people maintaining extreme diets long term act rather irrational and unbalanced, it’s because they are.
5mg is a very, very small dose for an adult. That’s going to be part of the problem. I’m in the same boat with that dose, regardless of diet.
Avoid acidic drinks within 30 min of meds. Taking meds on a full stomach delays their reaction–this is particularly an issue with XR tablets because it crowds the first peak against the second. Different eating schedules will delay the release different amounts. I find it far easier to eat after and avoid the issue entirely.
Taking dopamine precursors and CoQ10 might help provide neuro protection against any ill effects of the drug.
- This reply was modified 3 years, 10 months ago by gentlygenli. Reason: Typo